MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC INTERLINK CONTINU-FLO I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - DOMINICAN REPUBLIC INTERLINK CONTINU-FLO I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C6895
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the distal end of the tubing of an interlink system continu-flo solution set with control-a-flo regulator became disconnected from the flow regulator.It was further reported that ¿it looked like there was no adhesive bond at all¿.This event occurred during therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The actual device was received for evaluation.During visual examination, the tubing was observed separated from the flow regulator.Upon further inspection, there was inconsistent solvent application on the tubing.The reported condition was verified.The cause was due to human processing error.Preventative measures are in place related to this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK CONTINU-FLO I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina san cristobal
MDR Report Key8404827
Report Number1416980-2019-01272
Device Sequence Number297961
Product Code FPA
UDI-Device Identifier00085412004037
UDI-Public(01)00085412004037
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K121634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/01/2023
Device Catalogue Number2C6895
Device Lot NumberDR18H31024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2019
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1